Cetirizine

From £2.99

The active ingredient (which makes this medicine work) is called cetirizine hydrochloride, which belongs to a family of medicines called antihistamines. Cetirizine Hydrochloride 10mg Tablets are used for the relief of symptoms of hayfever and other allergic conditions (e.g. sneezing, runny or itchy nose) or for skin rashes (chronic nettle rash, idiopathic urticaria) in adults and children over 6 years of age.

SKU: N/A Category:
  • Effective allergy relief
  • Antihistamine medicine
  • Works quickly
  • Genuine product
  • Sourced in the UK

Additional information

Strength:

10mg

Package Size:

30 Tablets, 60 Tablets, 90 Tablets